# SDR USAA2012091400039

- Difficulty date: September 4, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 31,826 hours, 21,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233459200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - SEAT TRACK CORRODED BETWEEN FR 24 AND FR 28 AT -Y1292.  REPAIRED SEAT TRACK IAW A319 SRM  51-21-15 FIG 204.
